Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 30, NWS Philadelphia/Mount Holly

July 19, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 19, 2003, 2:43 AM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 19, 2003, 2:43 AM EDT (06:43 UTC)
Expired
Jul 19, 2003, 3:45 AM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 18, 11:50 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 18, 11:50 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 PM EDT FRI JUL 18 2003

WITH PRECIPITATION EXITING THE AREA...WE WILL REMOVE PCPN OVRNGT.
WILL ALSO ADD SOME PATCHY FOG.

PREV AFD ********************************************************

WE/LL REMOVE THE MNTN OF PCPN IN OUR NW ZONES AS SHRA/TSRA HAVE
EXITED AND MSAS/LAPS ANLYS SHOWS STABLE CONDITIONS.

TFG

PREV AFD ********************************************************

A COLD FRONT OVER NW PA WILL DROP SE THROUGH THE FCST AREA TNGT.
SHWRS/TSTMS WITH AND AHEAD OF THE FRONT CONT TO DVLP. TIMING OF THE
PCPN WILL BE WITH THE FRONT AND WORDED AS THIS EVENING NORTH BUT ALL
NIGHT. POPS LIKELY NORTH WHERE PCPN CONTS TO DVLP BUT CHC S DUE TO
LATER FRONTAL PASSAGE AND WEAKER DYNAMICS.

THEN DRY AIR TAKES OVER WITH HIGH PRES FOR THE WEEKEND.

THEN IN THE LONG RANGE THERE IS THE CHC OF SHWERS AND TSTMS MAINLY
AFTN/EVENING INTO MIDWEEK AS SW FLOW DVLPS ALFT WITH SHORT WAVES
EMBEDDED WITHIN THE MOIST FLOW.

FCSTID =    9
MPO   60  76  57  78 /  60  10   0   0
ABE   64  82  61  84 /  60  10   0   0
RDG   64  82  61  84 /  60  10   0   0
PHL   70  85  67  87 /  50  10   0   0
12N   60  79  57  81 /  60  10   0   0
SMQ   66  83  63  85 /  50  10   0   0
TTN   68  85  65  87 /  50  10   0   0
MIV   66  85  63  87 /  50  10  10   0
ACY   70  81  68  82 /  50  10  10   0
ILG   68  85  65  87 /  50  10   0   0
DOV   68  85  65  86 /  50  10  10   0
GED   68  85  65  87 /  50  20  10   0
ESN   68  85  65  87 /  50  20  10   0

.PHI...
DE...NONE.
MD...NONE.
NJ...NONE.
PA...NONE.

RNS
Hazardous weather outlook, Jul 18, 5:15 AM EDT, 21 hours 28 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-181115-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 AM EDT FRI JUL 18 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE, AND NEW
JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY, MAINLY THIS
AFTERNOON AND THIS EVENING.  THE PRIMARY THREAT IS STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY TODAY.

IOVINO

In the hours before

Local storm report, Jul 18, 9:07 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
907 PM EDT FRI JUL 18 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0550 PM    4S EASTON                 MD   WIND DAMAGE
07/18/03   TALBOT                         TREES AND WIRES DOWN
                                          BETWEEN EASTON AND
                                          TRAPPE

0822 PM    WEST READING              PA   0.75 IN HAIL
07/18/03   BERKS                          PENNY SIZE HAIL REPORTED
                                          BY SPOTTER.

0810 PM    HEIDELBERG                PA   WIND DAMAGE
07/18/03   BERKS                          TREES DOWN.

0825 PM    HAMBURG                   PA   WIND DAMAGE
07/18/03   BERKS                          TREES DOWN.
Local storm report, Jul 18, 11:36 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 PM EDT FRI JUL 18 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0530 PM    TRAPPE                    MD   LIGHTNING
07/18/03   TALBOT                         *** 1 INJ ***
                                          AIR TRAVEL GUARD STRUCK
                                          AND INJURED BY LIGHTNING
                                          IN TRAPPE.

0550 PM    4S EASTON                 MD   WIND DAMAGE
07/18/03   TALBOT                         TREES AND WIRES DOWN
                                          BETWEEN EASTON AND
                                          TRAPPE

0810 PM    HEIDELBERG                PA   WIND DAMAGE
07/18/03   BERKS                          TREES DOWN.

0822 PM    WEST READING              PA   0.75 IN HAIL
07/18/03   BERKS                          PENNY SIZE HAIL REPORTED
                                          BY SPOTTER.

0825 PM    HAMBURG                   PA   WIND DAMAGE
07/18/03   BERKS                          TREES DOWN.

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.